# SDR IXXA10SMN087S

- Difficulty date: September 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT OTBD AILERON LOWER SKIN CRACKED AT STA 761.695.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED SKIN. FABRICATED NEW SKIN AND DOUBLERS BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. PERFORMED LT OTBD AILERON BALANCE. FOUND WITHIN LIMITS MOMENT 3329.9 IN-LBS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 57-8-1 FIG 4, ITEM "E", "L", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, SRM 51-1-21, AND SRM 51-4-3, PAGES 1-3.
